# SDR QXEA200500229

- Difficulty date: February 15, 2005
- Submitted: February 21, 2005
- Operation: Air carrier
- Aircraft: N604QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10019
- Aircraft time: 7,814 hours, 5,803 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Dirty
- Location: Zone 200
- Part time: 7,814 hours, 5,803 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BOI - DURING DESCENT AND UNTIL SHUTDOWN, THE CREW REPORTED A STRONG SMELL COMING FROM THE ACM'S.  MAINTENANCE INSPECTED THE AIRCRAFT AND REPLACED THE LEFT AND RIGHT RECIRCULATION FAN FILTERS.  OPERATIONAL CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
